# SDR AALA201810159020

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 17,234 hours, 3,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  CHECKED AND INSPECTED THE L4 DOOR PRESSURE OF THE DAMPER AND EMERGENCY OPERATION CYLINDER AFT. PASSENGER CREW DOOR IAW AMM 52-13-14 (4)A.  NO LEAKS NOTED. OK FOR SERVICE.
